Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Norman, OK

April 2, 20125 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 8:36 PM CDT for 5 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 8:36 PM CDT (01:36 UTC)
Expired
Apr 2, 2012, 9:15 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 80 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4474 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS54 KOUN 030136
SVROUN
OKC009-055-057-065-129-030215-
/O.NEW.KOUN.SV.W.0050.120403T0136Z-120403T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BECKHAM COUNTY IN WEST CENTRAL OKLAHOMA...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...

* UNTIL 915 PM CDT

* AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING 
  HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
  SHAMROCK TO MADGE TO 9 MILES SOUTH OF HOLLIS...MOVING NORTHEAST AT 
  45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ALTUS...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...BLAIR...
  OLUSTEE...ELDORADO...DUKE...CARTER...GOULD...MARTHA...WILLOW...
  ELMER...TEXOLA...SWEETWATER...DELHI...
  VINSON AND DEMPSEY. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3552 9999 3558 9959 3514 9937 3512 9936
      3511 9941 3509 9936 3506 9937 3444 9926
      3443 9935 3445 9938 3443 9940 3440 9969
      3456 9988 3456 9999
TIME...MOT...LOC 0134Z 242DEG 37KT 3519 10024 3490 9996 3455 9995 

$$

WR
1 follow-up statement
271 
WWUS54 KOUN 030147
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT MON APR 2 2012

OKC009-055-057-065-129-030215-
/O.CON.KOUN.SV.W.0050.000000T0000Z-120403T0215Z/
HARMON OK-BECKHAM OK-GREER OK-JACKSON OK-ROGER MILLS OK-
847 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM 
CDT FOR HARMON...BECKHAM...GREER...JACKSON AND SOUTHWESTERN ROGER 
MILLS COUNTIES...

AT 843 PM CDT RADAR INDICATED LARGE DAMAGING HAIL UP TO TWO INCHES 
IN DIAMETER AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SHAMROCK TO VINSON TO 
6 MILES SOUTH OF HOLLIS...MOVING NORTHEAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
ALTUS...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...BLAIR...
OLUSTEE...ELDORADO...DUKE...CARTER...GOULD...MARTHA...WILLOW...
ELMER...TEXOLA...SWEETWATER...DELHI...VINSON AND DEMPSEY. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3552 9999 3558 9959 3514 9937 3512 9936
      3511 9941 3509 9936 3506 9937 3444 9926
      3443 9935 3445 9938 3443 9940 3440 9969
      3456 9988 3456 9999
TIME...MOT...LOC 0143Z 242DEG 37KT 3523 10014 3494 9986 3459 9985 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 2, 6:17 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT MON APR 2 2012

.AVIATION...
FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN
BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY.
IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF
GUSTY WINDS AND HAIL WOULD BE POSSIBLE.

THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH
CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE
EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z
AT THE EARLIEST.

MBS

&&

.DISCUSSION...
INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL
OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER
WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND
ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS.
THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED
ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND
SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE
NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER
FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY
EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS
STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE
UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW
RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL
LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE
EXTENDED PORTION OF THE PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  78  51  75 /  40  60  40  20
HOBART OK         52  78  47  76 /  40  50  20  10
WICHITA FALLS TX  57  83  49  81 /  40  50  20  10
GAGE OK           47  74  41  71 /  50  40  30  20
PONCA CITY OK     61  76  51  70 /  40  60  50  30
DURANT OK         66  79  56  80 /  40  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.

IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.

DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.

DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.

DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Special weather statement, Apr 2, 7:28 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT MON APR 2 2012

TXZ087-088-030100-
BAYLOR TX-KNOX TX-
728 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BAYLOR AND
SOUTHEASTERN KNOX COUNTIES UNTIL 800 PM CDT...

AT 724 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GOREE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MUNDAY...GOREE...RHINELAND...VERA...BOMARTON AND RED SPRINGS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR NORTH CENTRAL TEXAS.

LAT...LON 3349 9969 3377 9950 3376 9948 3380 9948
      3382 9947 3366 9920 3339 9950 3340 9954
TIME...MOT...LOC 0024Z 216DEG 25KT 3347 9957

WR
Local storm report, Apr 2, 8:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             7 N ANGORA              35.93N 99.45W
04/02/2012  E1.00 INCH       ROGER MILLS        OK   PUBLIC

&&

FM
Special weather statement, Apr 2, 8:13 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT MON APR 2 2012

TXZ083-084-087-030130-
HARDEMAN TX-FOARD TX-KNOX TX-
813 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARDEMAN...FOARD AND KNOX
COUNTIES UNTIL 830 PM CDT...

AT 810 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF LAZARE TO 10 MILES WEST OF BENJAMIN...MOVING
EAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CROWELL...MEDICINE MOUND...BENJAMIN...MARGARET...THALIA...
GILLILAND...RHINELAND...TRUSCOTT...VERA AND COPPERS BREAK STATE
PARK.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.

LAT...LON 3352 9999 3422 9999 3436 9952 3345 9953
      3345 10000
TIME...MOT...LOC 0110Z 260DEG 47KT 3415 9996 3353 9997

WR
Special weather statement, Apr 2, 8:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON APR 2 2012

OKZ014-021-033-034-036-030215-
ROGER MILLS OK-HARMON OK-GREER OK-JACKSON OK-BECKHAM OK-
825 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...HARMON...GREER...
JACKSON AND BECKHAM COUNTIES UNTIL 915 PM CDT...

AT 824 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR LELA TO LUTIE TO 7 MILES SOUTH OF HOLLIS...MOVING EAST AT
30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SAYRE...MANGUM...HOLLIS...ERICK...CHEYENNE...OLUSTEE...DUKE...
CARTER...GOULD...MARTHA...WILLOW...TEXOLA...SWEETWATER...DELHI...
VINSON...DEMPSEY...BERLIN...BRINKMAN...HESTER AND MADGE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.

LAT...LON 3565 10000 3563 9942 3509 9941 3445 9936
      3459 10000
TIME...MOT...LOC 0124Z 268DEG 27KT 3520 10039 3496 10009 3458 9992

WR
Local storm report, Apr 2, 8:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             GAGE                    36.32N 99.76W
04/02/2012  M1.00 INCH       ELLIS              OK   TRAINED SPOTTER

&&

RBARNES
Special weather statement, Apr 2, 8:33 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK833 PM
CDT MON APR 2 2012

OKZ004-009-030200-
HARPER OK-ELLIS OK-
833 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER AND ELLIS
COUNTIES UNTIL 900 PM CDT...

AT 829 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GAGE...
MOVING NORTHWEST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
SHATTUCK...GAGE AND CATESBY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.

LAT...LON 3661 9998 3667 9985 3631 9965 3623 9980
      3622 9985 3639 10000 3657 10001
TIME...MOT...LOC 0129Z 150DEG 27KT 3629 9977

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Apr 2, 7:26 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward49 min
Apr 2, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson50 min
Apr 2, 8:33 PM CDTSpecial Weather StatementOUNEllis27 min
Apr 2, 8:42 PM CDTSevere Thunderstorm WarningOUNEllis, Harper33 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman75 min
Apr 2, 9:18 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills42 min
Apr 2, 10:11 PM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more34 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita63 min
Apr 2, 10:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward27 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward62 min
Apr 2, 11:01 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey59 min
Apr 2, 11:19 PM CDTSpecial Weather StatementOUNGrady, Stephens26 min
Apr 2, 11:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward63 min
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens60 min
Apr 2, 11:32 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher28 min
Apr 2, 11:52 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 3, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman56 min
Apr 3, 1:25 AM CDTSpecial Weather StatementOUNKiowa50 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningOUNTillman66 min
Apr 3, 2:59 AM CDTSpecial Weather StatementOUNCotton, Tillman46 min
Apr 3, 3:09 AM CDTSpecial Weather StatementOUNCaddo, Grady51 min
Apr 3, 6:23 AM CDTSpecial Weather StatementOUNJefferson, Stephens37 min
Apr 3, 1:35 PM CDTSpecial Weather StatementOUNCarter, Love25 min
Apr 3, 2:50 PM CDTAreal Flood AdvisoryOUNJefferson3 hr
Apr 3, 3:42 PM CDTSpecial Weather StatementOUNCoal33 min
Apr 3, 3:50 PM CDTSpecial Weather StatementOUNCoal25 min
Apr 3, 4:40 PM CDTSpecial Weather StatementOUNJohnston35 min
Apr 3, 5:58 PM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 3, 6:39 PM CDTSpecial Weather StatementOUNDewey, Woodward36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.